Bongo Panels at SDCC 2012

Bongo Panels at SDCC 2012

Posted on 07-10-2012


For those of you who think you’re in the know but want to know more, come join us at the Bongo Comics panel at the San Diego Comic-Con on Thursday 7/12 from 11 AM-12 PM in Room 9. Creative director Nathan Kane, managing editor Terry Delegeane, art director Jason Ho, fan favorite/intern Louis Lane, and Simpsons/Futurama know-it-all Bill Morrison will fill you in on all the latest Bongo happenings. Then absorb everything that Chris Duffy, the Managing Editor of United Plankton Pictures, has to tell you about the future comic book exploits of SpongeBob SquarePants.


On Friday 7/13, meet the creative talents behind Bongo’s newest partnership at the Mylo Xyloto panel. What is Myloto Xyoloto, you ask? Well, it's the epic six-issue miniseries that tells the story behind the story of Coldplay’s newest album. Meet Mark Osborne (Kung Fu Panda, The SpongeBob SquarePants Movie) and his production team Alejandro Fuentes, Steve Hamaker, and Dylan Haggerty in Room 23ABC from 1-2 PM and prepare to experience the sights and sounds of Coldplay in a whole new way. Following the panel, join the team at an autograph session in the Sails Pavilion at AA02 from 2:30-3:30 PM.   


Finally, on Saturday 7/14 start off your panel-going day from 12-12:45 PM in Ballroom 20 at the “Futurama” panel. Join the cast and crew of the Emmy award-winning series for world premiere footage of the all-new season on Comedy Central. Plus: Wear your “Futurama”-themed costume for the chance to win slightly valuable prizes! Scheduled panelists include creator/executive producer Matt Groening, executive producer David X. Cohen, and stars Billy West, Katey Sagal, John DiMaggio, and Maurice LaMarche.


Then, stay put in Ballroom 20 from 12:45-1:30 PM for the “Simpsons” panel when moderator David Mirkin, creator Matt Groening, executive producer Al Jean, supervising producer Mike Anderson, and the voice of Lisa Simpson, Yeardley Smith, take a lengthy look at the upcoming “Treehouse of Horror,” a sneak (2D) peek at the Simpsons theatrical (3D) short “The Longest Daycare,” and much, much more (okay, 45 minutes' worth).


Then follow (at a safe, non-stalkery distance) the cast of “Futurama” down to the main floor where they will signing at the Twentieth Century Fox Home Entertainment booth (4313) from 1:30-2:15 PM. That autograph session will be followed by a “Simpsons” signing from 2:15-3:00 PM.


It's a pretty hectic schedule, but what the hey! It's Comic Con!